# SDR AALA201601179009

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 59,568 hours, 21,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A7143
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 55,460 hours, 20,627 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CIDS CAUTION WOULDN’T GO AWAY AFTER RESET.  TROUBLESHOOT CAUTION TO LT MIDDLE SLIDE RESERVOIR PRESS LOW.  REPLACED OVERWING LT SLIDE RESERVOIR BOTTLE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-62-46-000-001-A.
